# SDR 2010FA0000198

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3008
- Condition: Loose
- Location: Magneto
- Part time: 967 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR CONTACT (COPPER ARM) WAS FOUND LOOSE IN THE DISTRIBUTOR GEAR IN A 4370 MAGNETO, THIRD TIME I HAVE FOUND THIS CONDITION IN A MAG, PN MOLDED INTO THE GEAR IS M3008, PN OF DISTRIBUTOR ASSY IS K3822
